# SDR ABXA20121129313

- Difficulty date: November 29, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T21033
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LEADING EDGE SLAT OUTBOARD MAIN TRACK CHAFING FIXED LEADING EDGE STRUCTURE ON OUTBOARD SIDE.  REPAIRED NR 5 LEADING EDGE SLAT OUTBOARD MAIN TRACK LEADING EDGE RIB IAW REA#B657-60396-MR, ACFT WAS GROUNDED.
